Alert archive / New Mexico / High Wind Warnings in 2007

High Wind Warning 7, NWS Albuquerque, NM

November 30, 2007

NWS Albuquerque, NM issued this high wind warning at Nov 30, 2007, 3:33 PM MST. It took effect at Dec 1, 2007, 5:00 AM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 30, 2007, 3:33 PM MST (22:33 UTC)
In effect from
Dec 1, 2007, 5:00 AM MST
Expired
Dec 1, 2007, 6:00 PM MST
In force
13 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 302233
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
333 PM MST FRI NOV 30 2007

...STRONG WINDS OVER NORTHEAST AND EAST CENTRAL NEW MEXICO LATE
TONIGHT THROUGH SATURDAY...

NMZ005>007-012-013-010500-
/O.UPG.KABQ.HW.A.0003.071201T1200Z-071202T0100Z/
/O.NEW.KABQ.HW.W.0007.071201T1200Z-071202T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
SANTA ROSA...TUCUMCARI
333 PM MST FRI NOV 30 2007

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG PRESSURE GRADIENT WILL DEVELOP OVER EASTERN COLORADO AND
WILL BRING STRONG SOUTHWEST WINDS TO NORTHEAST INTO EAST CENTRAL
NEW MEXICO FROM THE EARLY MORNING HOURS ON SATURDAY THROUGH THE
LATE AFTERNOON HOURS. SUSTAINED WIND SPEEDS WILL REACH 35 TO 45
MPH...WITH OCCASIONAL GUSTS TO AROUND 60 OR 65 MPH.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY. 

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$

NMZ011-010500-
/O.NEW.KABQ.HW.W.0007.071201T1200Z-071202T0100Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITY OF...MORIARTY/ESTANCIA
333 PM MST FRI NOV 30 2007

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY.

A STRONG PRESSURE GRADIENT WILL DEVELOP OVER EASTERN COLORADO WILL
BRING STRONG SOUTHWEST WINDS TO EAST CENTRAL NEW MEXICO FROM THE
EARLY MORNING HOURS SATURDAY THE THE AFTERNOON. SUSTAINED WIND
SPEEDS WILL REACH 35 TO 45 MPH...WITH OCCASIONAL GUSTS TO AROUND
60 MPH.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$

NMZ010-016>021-026-010500-
/O.NEW.KABQ.WI.Y.0027.071201T1200Z-071202T0100Z/
SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
333 PM MST FRI NOV 30 2007

...WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY. 

A STRONG PRESSURE GRADIENT WILL DEVELOP OVER EASTERN COLORADO WILL
BRING STRONG SOUTH TO SOUTHWEST WINDS TO THE SANDIA AND MANZANO
MOUNTAINS...THE SOUTH CENTRAL MOUNTAINS AND PORTIONS OF EAST
CENTRAL NEW MEXICO ON SATURDAY. SUSTAINED WIND SPEEDS WILL REACH
30 TO 40 MPH...WITH OCCASIONAL GUSTS TO AROUND 50 OR 55 MPH.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
5 follow-up statements
000 
WWUS75 KABQ 010454
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
954 PM MST FRI NOV 30 2007

...STRONG WINDS EXPECTED ACROSS EASTERN AND CENTRAL PORTIONS OF
NEW MEXICO LATE TONIGHT THROUGH SATURDAY...

NMZ005>007-011>013-011200-
/O.CON.KABQ.HW.W.0007.071201T1200Z-071202T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI
954 PM MST FRI NOV 30 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 6 PM MST
SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 6 PM MST
SATURDAY. 

THE COMBINATION OF A STRONG MID LEVEL JET STREAK AND A DEVELOPING
SURFACE LOW PRESSURE AREA OVER EASTERN COLORADO WILL PROVIDE THE
NECESSARY INGREDIENTS FOR STRONG TO VERY STRONG WINDS TO AFFECT
THE NORTHEAST HALF OF NEW MEXICO. THE MAIN STRONG WIND PERIOD LOOKS
TO BE FROM THE MID MORNING THROUGH THE AFTERNOON ON SATURDAY.
SUSTAINED WIND SPEEDS WILL RANGE BETWEEN 35 TO 45 MPH...WITH
OCCASIONAL GUSTS BETWEEN 50 TO 60 MPH. SOME LOCATIONS COULD
BRIEFLY OBSERVE A 65 MPH GUST.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$

NMZ010-016>021-026-011200-
/O.CON.KABQ.WI.Y.0027.071201T1200Z-071202T0100Z/
SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
954 PM MST FRI NOV 30 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM MST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM MST SATURDAY.

THE COMBINATION OF A STRONG MID LEVEL JET STREAK AND A DEVELOPING
SURFACE LOW PRESSURE AREA OVER EASTERN COLORADO WILL PROVIDE THE
NECESSARY INGREDIENTS FOR STRONG TO VERY STRONG WINDS TO AFFECT
PORTIONS OF THE SANDIA...MANZANO...NORTHERN SACRAMENTO MOUNTAINS
AS WELL AS THE SOUTHEAST PLAINS. THE MAIN STRONG WIND PERIOD WILL OCCUR
SATURDAY AFTERNOON. SUSTAINED WIND SPEEDS WILL RANGE BETWEEN 35
TO 40 MPH...WITH GUSTS BETWEEN 50 TO 55 MPH.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
50
000 
WWUS75 KABQ 011145
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
445 AM MST SAT DEC 1 2007

...STRONG WINDS EXPECTED ACROSS EASTERN AND CENTRAL PORTIONS OF
NEW MEXICO TODAY...

NMZ005>007-011>013-011930-
/O.CON.KABQ.HW.W.0007.071201T1200Z-071202T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI
445 AM MST SAT DEC 1 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON FOR THE NORTHEAST AND CENTRAL HIGHLANDS,,,AND THE NORTHEAST
AND EAST CENTRAL PLAINS.

STRONG SURFACE LOW PRESSURE DEVELOPING OVER SOUTHERN COLORADO WILL
RESULT IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS OVER NORTHERN
AND CENTRAL NEW MEXICO TODAY. SUSTAINED WIND SPEEDS OVER PORTIONS
OF THE NORTHEAST AND CENTRAL HIGHLANDS AS WELL AS THE NORTHEAST
AND EAST CENTRAL PLAINS WILL RANGE BETWEEN 35 AND 45 MPH...WITH
OCCASIONAL GUSTS TO AROUND 60 MPH. TRAVEL ON INTERSTATES 40 AND 
25...AS WELL AS ON OTHER ROADS ACROSS THE REGION...WILL BE IMPACTED 
BY THE STRONG WINDS.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$

NMZ010-016>021-026-011930-
/O.CON.KABQ.WI.Y.0027.071201T1200Z-071202T0100Z/
SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
445 AM MST SAT DEC 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

STRONG SURFACE LOW PRESSURE DEVELOPING OVER SOUTHERN COLORADO WILL
RESULT IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS OVER NORTHERN
AND CENTRAL NEW MEXICO TODAY. SUSTAINED WIND SPEEDS OVER PORTIONS
OF THE CENTRAL MOUNTAIN CHAIN AND THE EAST CENTRAL AND SOUTHEAST PLAINS
WILL RANGE BETWEEN 25 AND 40 MPH...WITH OCCASIONAL GUSTS BETWEEN
50 AND 60 MPH. THE STRONG WINDS WILL AFFECT TRAVEL ON INTERSTATE
40 AND OTHER WEST TO EAST ORIENTED HIGHWAYS. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
000 
WWUS75 KABQ 011153 CCA
NPWABQ

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
453 AM MST SAT DEC 1 2007

...STRONG WINDS EXPECTED ACROSS EASTERN AND CENTRAL PORTIONS OF
NEW MEXICO TODAY...

NMZ005>007-011>013-011945-
/O.COR.KABQ.HW.W.0007.071201T1200Z-071202T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI
453 AM MST SAT DEC 1 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON FOR THE NORTHEAST AND CENTRAL HIGHLANDS...AND THE
NORTHEAST AND EAST CENTRAL PLAINS.

STRONG SURFACE LOW PRESSURE DEVELOPING OVER SOUTHERN COLORADO WILL
RESULT IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS OVER NORTHERN
AND CENTRAL NEW MEXICO TODAY. SUSTAINED WIND SPEEDS OVER PORTIONS
OF THE NORTHEAST AND CENTRAL HIGHLANDS AS WELL AS THE NORTHEAST
AND EAST CENTRAL PLAINS WILL RANGE BETWEEN 35 AND 45 MPH...WITH
OCCASIONAL GUSTS TO AROUND 60 MPH. TRAVEL ON INTERSTATES 40 AND 
25...AS WELL AS ON OTHER ROADS ACROSS THE REGION...WILL BE IMPACTED 
BY THE STRONG WINDS.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$

NMZ010-016>021-026-011945-
/O.CON.KABQ.WI.Y.0027.071201T1200Z-071202T0100Z/
SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
453 AM MST SAT DEC 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

STRONG SURFACE LOW PRESSURE DEVELOPING OVER SOUTHERN COLORADO WILL
RESULT IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS OVER NORTHERN
AND CENTRAL NEW MEXICO TODAY. SUSTAINED WIND SPEEDS OVER PORTIONS
OF THE CENTRAL MOUNTAIN CHAIN AND THE EAST CENTRAL AND SOUTHEAST PLAINS
WILL RANGE BETWEEN 25 AND 40 MPH...WITH OCCASIONAL GUSTS BETWEEN
50 AND 60 MPH. THE STRONG WINDS WILL AFFECT TRAVEL ON INTERSTATE
40 AND OTHER WEST TO EAST ORIENTED HIGHWAYS. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
000 
WWUS75 KABQ 011702
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1002 AM MST SAT DEC 1 2007

...STRONG WINDS EXPECTED ACROSS MUCH OF CENTRAL AND NORTHERN NEW
MEXICO FOR THE REMAINDER OF TODAY...

.A POTENT UPPER LEVEL TROUGH WILL CONTINUE TO DRIVE THE POLAR JET
STREAM ACROSS NORTHERN AND CENTRAL NEW MEXICO TODAY RESULTING IN
STRONG SOUTHWEST WINDS. IN CONSORT WITH A TIGHT SURFACE PRESSURE
GRADIENT...THESE FEATURES WILL PRODUCE THE STRONGEST WINDS ALONG
THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND ACROSS THE EAST
CENTRAL AND NORTHEAST PLAINS. ELSEWHERE...STRONG WINDS WILL ALSO
IMPACT THE AREA ALONG AND EAST OF THE WEST CENTRAL AND SOUTHWEST
MOUNTAINS...AS WELL AS THE SOUTHEAST PLAINS. THIS INCLUDES PARTS
OF THE LOWER AND MIDDLE RIO GRANDE VALLEY. THE STRONG WINDS WILL
DIMINISH AROUND SUNSET IN MOST LOCATIONS...BUT THEY SHOULD WEAKEN
SOONER IN THE WESTERN MOUNTAINS AND MAY LINGER THROUGH THE EVENING
NEAR THE SOUTH CENTRAL MOUNTAINS AND PORTIONS OF THE CENTRAL HIGH
PLAINS.

NMZ010-016-017-026-020100-
/O.UPG.KABQ.WI.Y.0027.000000T0000Z-071202T0100Z/
/O.EXB.KABQ.HW.W.0007.071201T1702Z-071202T0100Z/
SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO...
RUIDOSO
1002 AM MST SAT DEC 1 2007

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

VERY STRONG SOUTHWEST WINDS WILL BLOW AT SPEEDS FROM 35 TO 45
MPH WITH GUSTS AROUND 60 MPH. BEWARE OF STRONG CROSS WINDS ON
NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...SUCH AS U.S. HIGHWAY
380 IN LINCOLN COUNTY.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$

NMZ005>007-011>013-020100-
/O.CON.KABQ.HW.W.0007.000000T0000Z-071202T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI
1002 AM MST SAT DEC 1 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. 

VERY STRONG SOUTHWEST WINDS WILL BLOW AT SPEEDS FROM 35 TO 45
MPH WITH GUSTS AROUND 60 MPH. BEWARE OF STRONG CROSS WINDS ON
NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...SUCH AS U.S. HIGHWAY
285 FROM ELDORADO TO ENCINO.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

$$

NMZ001-008-009-014-015-020100-
/O.EXB.KABQ.WI.Y.0027.071201T1702Z-071202T0100Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...
ALBUQUERQUE...GLENWOOD...SOCORRO
1002 AM MST SAT DEC 1 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

STRONG SOUTHWEST WINDS WILL BLOW AT SPEEDS FROM 25 TO 35 MPH WITH
GUSTS UP TO 50 MPH. THE STRONGEST WINDS WILL FAVOR THE WEST
CENTRAL AND SOUTHWEST MOUNTAINS AND THEIR EAST SLOPES. THIS
INCLUDES THE AREA EAST OF THE CHUSKA MOUNTAINS THROUGH CHACO
CANYON. THE STRONGEST WINDS WILL BEGIN TO DIMINISH BY MID
AFTERNOON IN THE WESTERN MOUNTAINS. HOWEVER...THE STRONGEST WINDS
IN THE MIDDLE AND LOWER RIO GRANDE VALLEY WILL DEVELOP THROUGHOUT
THE AFTERNOON. BEWARE OF STRONG CROSS WINDS ON NORTHWEST TO
SOUTHEAST ORIENTED ROADWAYS...SUCH AS I-40 NEAR GRANTS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ018>021-020100-
/O.CON.KABQ.WI.Y.0027.000000T0000Z-071202T0100Z/
DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...FORT SUMNER...ROSWELL...PORTALES...
CLOVIS
1002 AM MST SAT DEC 1 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

STRONG SOUTHWEST WINDS WILL BLOW AT SPEEDS FROM 25 TO 35 MPH WITH
GUSTS UP TO 50 MPH. THE STRONGEST WINDS WILL IMPACT THE CAPROCK
FIRST...THEN WINDS WILL GRADUALLY STRENGTHEN IN THE PECOS RIVER
VALLEY FROM MID DAY THROUGH AFTERNOON. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

44/46/43
000 
WWUS75 KABQ 020100
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 PM MST SAT DEC 1 2007

NMZ005>007-011>013-020200-
/O.EXP.KABQ.HW.W.0007.000000T0000Z-071202T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI
600 PM MST SAT DEC 1 2007

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. 

THE STRONG TO VERY STRONG WINDS OBSERVED EARLIER IN THE DAY HAVE
SINCE SUBSIDED HOWEVER GUSTY SOUTHWESTERLY WINDS WILL CONTINUE
THROUGH THE EVENING HOURS WITH A GRADUALLY WIND SWITCH TO THE WEST
AFTER MIDNIGHT. SUSTAINED READINGS WILL RANGE BETWEEN 20 TO 30 MPH
WITH OCCASIONAL GUSTS IN THE 30S THROUGH THE EVENING BUT GRADUALLY
DROP A BIT MORE AFTER MIDNIGHT. AREAS TO THE LEE OF THE COUNTRY
MOUNTAINS WILL REMAIN GUSTY DURING THE OVERNIGHT HOURS.

$$

NMZ010-016-017-026-020200-
/O.EXP.KABQ.HW.W.0007.000000T0000Z-071202T0100Z/
SANDIA/MANZANO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...CARRIZOZO...
RUIDOSO
600 PM MST SAT DEC 1 2007

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. 

OVERALL...THE STRONG TO VERY STRONG WINDS OBSERVED EARLIER IN THE DAY HAVE
SINCE SUBSIDED HOWEVER GUSTY SOUTHWESTERLY WINDS WILL CONTINUE
THROUGH THE EVENING HOURS WITH A GRADUALLY WIND SWITCH TO THE WEST
AFTER MIDNIGHT. SUSTAINED READINGS WILL RANGE BETWEEN 20 TO 30 MPH
WITH OCCASIONAL GUSTS IN THE 30S THROUGH THE EVENING BUT GRADUALLY
DROP A BIT MORE AFTER MIDNIGHT. THE HIGHER PEAKS OF THE
SANDIA...MANZANO AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS
ADJACENT HIGH PLAINS WILL REMAIN GUSTY THE WHOLE NIGHT. AREAS TO
THE EAST OF SIERRA BLANCA MOUNTAIN IN THE SACRAMENTO MOUNTAINS COULD
SEE GUSTS AS HIGH AS 55 MPH THROUGH THE NEXT COUPLE OF HOURS OR SO
BUT THIS WILL BE A LOCALIZED AFFECT.

$$

NMZ018>021-020200-
/O.EXP.KABQ.WI.Y.0027.000000T0000Z-071202T0100Z/
DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...FORT SUMNER...ROSWELL...PORTALES...
CLOVIS
600 PM MST SAT DEC 1 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. 

THE STRONG WINDS OBSERVED EARLIER IN THE DAY HAVE SINCE SUBSIDED
HOWEVER GUSTY SOUTHWESTERLY WINDS WILL CONTINUE THROUGH THE
EVENING HOURS WITH A GRADUALLY WIND SWITCH TO THE WEST AFTER
MIDNIGHT. SUSTAINED READINGS WILL RANGE BETWEEN 20 TO 30 MPH WITH
OCCASIONAL GUSTS IN THE 30S THROUGH THE EVENING BUT GRADUALLY DROP
A BIT MORE AFTER MIDNIGHT. 


$$

NMZ001-008-009-014-015-020200-
/O.EXP.KABQ.WI.Y.0027.000000T0000Z-071202T0100Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...
ALBUQUERQUE...GLENWOOD...SOCORRO
600 PM MST SAT DEC 1 2007

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. 

OVERALL...THE STRONG TO VERY STRONG WINDS OBSERVED EARLIER IN THE DAY HAVE
SINCE SUBSIDED HOWEVER GUSTY WEST TO SOUTHWESTERLY WINDS WILL
CONTINUE THROUGH THE EVENING HOURS WITH A GRADUALLY WIND SWITCH TO
A TRUE WEST DIRECTION AFTER MIDNIGHT. SUSTAINED READINGS WILL
RANGE BETWEEN 20 TO 30 MPH WITH OCCASIONAL GUSTS IN THE 30S
THROUGH THE EVENING BUT GRADUALLY DROP A BIT MORE AFTER MIDNIGHT.
THE HIGHER PEAKS OF THE WESTERN MOUNTAINS WILL REMAIN GUSTY THE
WHOLE NIGHT. THE SANTA FE AREA WILL SEE SOME LOCALIZED GUSTS
BETWEEN 35 TO 40 MPH THROUGH THE NEXT HOUR OR SO BUT ARE EXPECTED
DECLINE AS THE EVENING GOES ON. 

$$

50

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Nov 30, 2:16 PM MST, 1 hour 17 minutes earlier.

Area forecast discussion, Nov 30, 2:16 PM MST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
216 PM MST FRI NOV 30 2007

.DISCUSSION...
AGAIN WILL CONCENTRATE ON THE SHORT TERM AS DEEP MOISTURE PLUME
INVADES THE STATE TON AND SAT...BRINGING SIGNIFICANT RAIN AND HIGH
ELEVATION SNOWFALL.

STORM STILL SWIRLING OFF BAJA CALIFORNIA BUT HAS BEGUN TO MOVE TO
THE E. IT WILL ACCELERATE AND WEAKEN AS IT MOVES NE TON AND SAT.
HOWEVER...DEEP LAYER OF MOISTURE IS POISED TO POUR INTO NM TON
AND SAT FROM AZ AND OLD MEXICO. LIGHT PRECIPITATION OVER PORTIONS
OF THE STATE THIS PM WILL INCREASE IN COVERAGE AND INTENSITY TON
AND CONTINUE MUCH OF THE DAY SAT. SIGNIFICANT RAIN EXPECTED OVER
THE LOWLANDS...WHILE SUBSTANTIAL SNOWFALL IS EXPECTED ABOVE 7500
TO 8500 FEET. BULK OF THIS SNOW WILL BE IN THE NORTHWEST MOUNTAINS
AND SANGRE DE CRISTO MOUNTAINS WHERE ONE TO TWO FEET COULD FALL IN
THE FAVORED HIGH...SW FACING SLOPES. RATHER STRONG AND GUSTY WINDS
WILL CREATE MORE PROBLEMS...BLOWING AND DRIFTING SNOW AND GREATLY
REDUCED VISIBILITIES. WILL ADD THUNDER TO THE W LATE TON AND ALL
AREAS SAT AS INSTABILITY INCREASES. LIFTED INDICIES DROP TO ZERO
OR BELOW.

THE OTHER WEATHER PROBLEM FOR SAT WILL BE THE WINDS. 700 MB WINDS
STILL ADVERTISED TO BE IN THE 50 TO 60 KNOT RANGE OVER THE E WITH
500 MB WINDS NEAR 90 KNOTS. DEVELOPING DRY SLOT OVER THE E ON SAT
WILL ALLOW FOR SOME SUNSHINE AND HEATING...AIDING IN MIXING. THESE
FACTORS WILL PROMPT THE ISSUANCE OF A HIGH WIND WARNING FOR NE NM
AND THE CENTRAL HIGH PLAINS...WITH A WIND ADVISORY SURROUNDING THESE
AREAS...NAMELY THE SANDIA AND MANZANO MOUNTAINS...THE SOUTH CENTRAL
MOUNTAINS AND THE REST OF ERN NM.

WINDS WILL APPROACH ADVISORY CRITERIA OVER MUCH OF THE W SAT AND
LATER SHIFTS WILL NEED TO BE MONITOR FOR POSSIBLE INCLUSION IN THE
WIND ADVISORY. COLDER AIR WILL BEGIN TO MOVE INTO THE NW LATE SAT
AND MUCH OF THE AREA SAT NIGHT. ENOUGH LINGERING MOISTURE MAY EXIST
TO TURN THE RAIN TO SNOW OVER MUCH OF THE W...AS WELL AS THE CENTRAL
AND SOUTH CENTRAL MOUNTAINS...CENTRAL HIGH PLAINS AND NE HIGHLANDS
SAT NIGHT. WINTER WEATHER ADVISORIES MAY NEED TO BE ISSUED FOR
SOME OF THESE AREAS ON LATER SHIFTS.

THE WINDS AND PRECIPITATION WILL DIMINISH BY SUN WITH ANY LINGERING
PRECIPITATION CONFINED TO THE NORTHERN MOUNTAINS. RIDGE OF HIGH
PRESSURE TO BRING DRY AND MILDER CONDITIONS MON AND TUE. INCREASING
NW FLOW MID AND LATE WEEK WILL ALLOW A COUPLE OF UPPER LEVEL
DISTURBANCES AND SURFACE COLD FRONTS TO AFFECT NM WITH AN INCREASE
IN MOISTURE AND CHANCES FOR PRECIPITATION. CHJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  40  49  30  47 /  80  80  40   5
GALLUP..........................  42  45  23  46 / 100  70  50   5
GRANTS..........................  41  50  25  49 / 100  60  40   5
GLENWOOD........................  47  58  32  60 / 100  70  40   5
CHAMA...........................  31  36  22  40 / 100  90  60  10
LOS ALAMOS......................  33  45  31  46 / 100  80  50  10
RED RIVER.......................  31  38  19  39 /  90  80  50  10
TAOS............................  37  44  26  45 /  90  80  40  10
SANTA FE........................  38  49  29  48 / 100  70  40   5
SANTA FE AIRPORT................  39  51  31  49 / 100  70  40   5
ESPANOLA........................  39  50  32  52 /  90  70  40   5
ALBUQUERQUE HEIGHTS.............  43  53  36  53 /  90  50  30   5
ALBUQUERQUE VALLEY..............  40  54  35  56 /  90  50  30   5
ALBUQUERQUE FOOTHILLS...........  40  50  33  50 /  90  50  30   5
ALBUQUERQUE WEST MESA...........  42  53  35  54 /  90  50  30   5
SOCORRO.........................  44  56  36  58 /  90  40  20   5
SANDIA PARK/CEDAR CREST.........  39  48  31  48 /  90  50  30   5
MORIARTY/ESTANCIA...............  36  55  30  52 /  90  40  30   5
CARRIZOZO.......................  43  58  38  57 /  80  40  10   5
RUIDOSO.........................  39  54  32  52 /  90  60  10   5
RATON...........................  34  56  27  48 /  80  50  20   5
LAS VEGAS.......................  36  52  29  49 /  90  50  30   5
ROY.............................  37  57  32  53 /  80  40  20   5
CLAYTON.........................  37  63  35  54 /  70  40  10   5
SANTA ROSA......................  42  63  34  60 /  80  40  10   5
TUCUMCARI.......................  46  65  40  58 /  80  40  10   5
FORT SUMNER.....................  43  64  39  61 /  80  40  10   5
CLOVIS..........................  45  66  41  60 /  80  40  10   5
PORTALES........................  47  67  40  63 /  80  40  10   5
ROSWELL.........................  48  68  44  65 /  80  40  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM MST SATURDAY
FOR THE FOLLOWING ZONES...NMZ002-004.

HIGH WIND WARNING FROM 5 AM TO 6 PM MST SATURDAY FOR THE FOLLOWING
ZONES...NMZ005>007-011>013.

WIND ADVISORY FROM 5 AM TO 6 PM MST SATURDAY FOR THE FOLLOWING
ZONES...NMZ010-016>021-026.

&&

40
Hazardous weather outlook, Nov 30, 6:00 AM MST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST FRI NOV 30 2007

NMZ001>021-026-011300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MST FRI NOV 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE STARTING TONIGHT FOR
ELEVATIONS ABOVE 7500 FEET OVER THE NORTHERN MOUNTAINS WHERE A
WINTER STORM WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW WILL CONTINUE INTO SATURDAY NIGHT WITH SIGNIFICANT
ACCUMULATIONS POSSIBLE ABOVE 7500 FEET IN THE NORTHERN MOUNTAINS
WHERE A WINTER STORM WARNING IS IN EFFECT. IN ADDITION...STRONG AND
GUSTY SOUTH TO SOUTHWEST WINDS ARE POSSIBLE OVER NORTHEAST AND EAST
CENTRAL NEW MEXICO SATURDAY...WHERE A HIGH WIND WATCH IS IN EFFECT.
TRAVEL ALONG INTERSTATE 40 THROUGH EASTERN NEW MEXICO SATURDAY COULD
BE DIFFICULT FOR HIGH PROFILE VEHICLES.

REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING
1.888.386.7637.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 4:05 AM MSTHigh Wind WatchABQ11 hr
Nov 30, 4:30 AM MSTWinter Storm WarningABQ50 hr
Nov 30, 3:33 PM MSTWind AdvisoryABQ26 hr

Nearby

High Wind Warnings in New Mexico, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.